# SDR AALA20180401004

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 57,318 hours, 28,386 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Condition: Separated
- Location: Acm
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT 36000 FT,  RIGHT PACK PRESSURE DROPPED,  TURNED ON WING ANTI- ICE AND PACK PRESSURE RETURNED TO NORMAL.  DURING DESCENT,  OUT OF 36000 FT, BOTH PACK PRESSURES DROPPED, PRESSURE FLOW LIGHT ILLUMINATED,  CABIN ALTITUDE LIGHT ILLUMINATED. DESCENDED TO 10000 FT. OXYGEN MASKS DID NOT DROP,  NO INDICATION IN CABIN EXCEPT TEMP GOT COLD.  EMERGENCY DECLARED, FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO GATE.  AIRCRAFT WAS GROUNDED.  INSPECTED THE LEFT & RIGHT PACKS,  FOUND THE RIGHT BOOT TO AIR CYCLE MACHINE SEPARATED.  SECURED THE BOOT IAW MM 21-51-01.
